Show simple item record

dc.contributor.authorLesmana, D.
dc.contributor.authorWang, Song
dc.identifier.citationLesmana, D. and Wang, S. 2017. A numerical scheme for pricing american options with transaction costs under a jump diffusion process. Journal of Industrial and management optimization. 13 (4): pp. 1793-1813.

In this paper we develop a numerical method for a nonlinear partial integro-differential complementarity problem arising from pricing American options with transaction costs when the underlying assets follow a jump diffusion process. We first approximate the complementarity problem by a nonlinear partial integro-differential equation (PIDE) using a penalty approach. The PIDE is then discretized by a combination of a spatial upwind finite differencing and a fully implicit time stepping scheme. We prove that the coeficient matrix of the system from this scheme is an M-matrix and that the approximate solution converges to the viscosity solution to the PIDE by showing that the scheme is consistent, monotone, and unconditionally stable. We also propose a Newton's iterative method coupled with a Fast Fourier Transform for the computation of the discretized integral term for solving the fully discretized system. Numerical results will be presented to demonstrate the convergence rates and usefulness of this method.

dc.publisherAmerican Institute of Mathematical Sciences
dc.titleA numerical scheme for pricing american options with transaction costs under a jump diffusion process
dc.typeJournal Article
dcterms.source.titleJournal of Industrial and management optimization
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record